# SDR AWXA200600717

- Difficulty date: April 4, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630153
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FRAME CRACKED, 0.125 INCHES, AT BS 188, WL 207, BL 31L.  MAINTENANCE CUT AND REMOVED DAMAGED PORTION OF OUTBOARD WEB AND CHORD FLANGE IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.  FABRICATED REPAIR ANGLE AND FILLERS IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.  INSTALLED FABRICATED PARTS AT BS 188, WL 207, BL 31L IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.
